Alert archive / Ohio / Freeze Warnings in 2017

Freeze Warning 3, NWS Cleveland, OH

October 25, 201715 counties in Ohio

NWS Cleveland, OH issued this freeze warning at Oct 25, 2017, 4:10 AM EDT for 15 counties in Ohio. It took effect at Oct 26, 2017, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2017, 4:10 AM EDT (08:10 UTC)
In effect from
Oct 26, 2017, 12:00 AM EDT
Expired
Oct 26, 2017, 9:00 AM EDT
In force
9 hr
Issued by
NWS Cleveland, OH

Counties Ashland County, OH, Crawford County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lucas County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 99 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-121 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

397 
WWUS71 KCLE 250810
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
410 AM EDT Wed Oct 25 2017

...Widespread frost with freezing temperatures expected tonight...

.As the area nears the end of the window for our climatological 
first fall freeze, a cold night is expected tonight. With skies 
clearing and winds becoming near calm, widespread frost is likely.
Many of these areas have not had a freeze yet this season.

OHZ003-006-008-017>019-027>031-036>038-047-251615-
/O.NEW.KCLE.FZ.W.0003.171026T0400Z-171026T1300Z/
Lucas-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-
Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Fremont, Findlay, 
Tiffin, Norwalk, Upper Sandusky, Bucyrus, Mansfield, Ashland, 
Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon
410 AM EDT Wed Oct 25 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY...

The National Weather Service in Cleveland has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM EDT
Thursday. 

* TEMPERATURE...27 to 32 degrees.

* IMPACTS...widespread frost and freeze.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when sub-freezing temperatures are
forecast to threaten outdoor plants. Those with agricultural
interests are advised to harvest or protect tender vegetation.
Potted plants outdoors should be covered or brought inside.

&&

$$

OHZ007-009-010-020-021-032-251615-
/O.NEW.KCLE.FR.Y.0005.171026T0400Z-171026T1300Z/
Ottawa-Erie-Lorain-Medina-Summit-Stark-
Including the cities of Port Clinton, Sandusky, Lorain, Medina, 
Akron, and Canton
410 AM EDT Wed Oct 25 2017

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY...

The National Weather Service in Cleveland has issued a Frost
Advisory, which is in effect from midnight tonight to 9 AM EDT
Thursday. 

* TEMPERATURE...30 to 35 degrees

* IMPACTS...areas of frost especially inland from the lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected during the
growing season. Those with agricultural interests are advised to
harvest or protect tender vegetation. Potted plants outdoors
should be covered or brought inside.

&&

$$
5 follow-up statements
212 
WWUS71 KCLE 251417
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1017 AM EDT Wed Oct 25 2017

...Widespread frost with freezing temperatures expected tonight...

.As the area nears the end of the window for our climatological
first fall freeze, a cold night is expected tonight. With skies
clearing and winds becoming near calm, widespread frost is
likely. Many of these areas have not had a freeze yet this
season.

OHZ003-006-008-017>019-027>031-036>038-047-252230-
/O.CON.KCLE.FZ.W.0003.171026T0400Z-171026T1300Z/
Lucas-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-
Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Fremont, Findlay, 
Tiffin, Norwalk, Upper Sandusky, Bucyrus, Mansfield, Ashland, 
Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon
1017 AM EDT Wed Oct 25 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...

* TEMPERATURE...27 to 32 degrees.

* IMPACTS...widespread frost and freeze will cause damage to
  unprotected vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when sub-freezing temperatures are
forecast to threaten outdoor plants. Those with agricultural
interests are advised to harvest or protect tender vegetation.
Potted plants outdoors should be covered or brought inside.

&&

$$

OHZ007-009-010-020-021-032-252230-
/O.CON.KCLE.FR.Y.0005.171026T0400Z-171026T1300Z/
Ottawa-Erie-Lorain-Medina-Summit-Stark-
Including the cities of Port Clinton, Sandusky, Lorain, Medina, 
Akron, and Canton
1017 AM EDT Wed Oct 25 2017

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...

* TEMPERATURE...30 to 35 degrees

* IMPACTS...areas of frost especially inland from the lake, may
  cause damage to sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected during the
growing season. Those with agricultural interests are advised to
harvest or protect tender vegetation. Potted plants outdoors
should be covered or brought inside.

&&

$$
633 
WWUS71 KCLE 251940
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
340 PM EDT Wed Oct 25 2017

...Widespread frost with freezing temperatures expected tonight...

.Widespread frost is likely to develop overnight as skies clear
and winds become nearly calm. Many of these areas have not had a 
freeze yet this fall season.

OHZ003-006-008-017>019-027>031-036>038-047-260345-
/O.CON.KCLE.FZ.W.0003.171026T0400Z-171026T1300Z/
Lucas-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-
Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Fremont, Findlay, 
Tiffin, Norwalk, Upper Sandusky, Bucyrus, Mansfield, Ashland, 
Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon
340 PM EDT Wed Oct 25 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...

* TEMPERATURE...27 to 32 degrees.

* IMPACTS...Widespread frost and freezing temperatures will cause
  damage to unprotected vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when sub-freezing temperatures are
forecast to threaten outdoor plants. Those with agricultural
interests are advised to harvest or protect tender vegetation.
Potted plants outdoors should be covered or brought inside.

&&

$$

OHZ007-009-010-020-021-032-260345-
/O.CON.KCLE.FR.Y.0005.171026T0400Z-171026T1300Z/
Ottawa-Erie-Lorain-Medina-Summit-Stark-
Including the cities of Port Clinton, Sandusky, Lorain, Medina, 
Akron, and Canton
340 PM EDT Wed Oct 25 2017

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...

* TEMPERATURE...30 to 35 degrees

* IMPACTS...Areas of frost, especially inland from Lake Erie, may
  cause damage to sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected during the
growing season. Those with agricultural interests are advised to
harvest or protect tender vegetation. Potted plants outdoors
should be covered or brought inside.

&&

$$
045 
WWUS71 KCLE 260146
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
946 PM EDT Wed Oct 25 2017

OHZ003-006-008-017>019-027>031-036>038-047-261000-
/O.CON.KCLE.FZ.W.0003.171026T0400Z-171026T1300Z/
Lucas-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-
Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Fremont, Findlay, 
Tiffin, Norwalk, Upper Sandusky, Bucyrus, Mansfield, Ashland, 
Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon
946 PM EDT Wed Oct 25 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY...

* TEMPERATURE...27 to 32 degrees.

* IMPACTS...Widespread frost and freezing temperatures will 
  cause damage to unprotected vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when sub-freezing temperatures are
forecast to threaten outdoor plants. Those with agricultural
interests are advised to harvest or protect tender vegetation.
Potted plants outdoors should be covered or brought inside.

&&

$$

OHZ007-009-010-020-021-032-261000-
/O.CON.KCLE.FR.Y.0005.171026T0400Z-171026T1300Z/
Ottawa-Erie-Lorain-Medina-Summit-Stark-
Including the cities of Port Clinton, Sandusky, Lorain, Medina, 
Akron, and Canton
946 PM EDT Wed Oct 25 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY...

* TEMPERATURE...30 to 35 degrees

* IMPACTS...Areas of frost, especially inland from Lake Erie, 
  may cause damage to sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected during the
growing season. Those with agricultural interests are advised to
harvest or protect tender vegetation. Potted plants outdoors
should be covered or brought inside.

&&

$$
619 
WWUS71 KCLE 260755
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
355 AM EDT Thu Oct 26 2017

OHZ003-006-008-017>019-027>031-036>038-047-261300-
/O.CON.KCLE.FZ.W.0003.000000T0000Z-171026T1300Z/
Lucas-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-
Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Fremont, Findlay, 
Tiffin, Norwalk, Upper Sandusky, Bucyrus, Mansfield, Ashland, 
Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon
355 AM EDT Thu Oct 26 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURE...27 to 32 degrees.

* IMPACTS...Widespread frost and freezing temperatures will 
  cause damage to unprotected vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when sub-freezing temperatures are
forecast to threaten outdoor plants. Those with agricultural
interests are advised to harvest or protect tender vegetation.
Potted plants outdoors should be covered or brought inside.

&&

$$

OHZ007-009-010-020-021-032-261300-
/O.CON.KCLE.FR.Y.0005.000000T0000Z-171026T1300Z/
Ottawa-Erie-Lorain-Medina-Summit-Stark-
Including the cities of Port Clinton, Sandusky, Lorain, Medina, 
Akron, and Canton
355 AM EDT Thu Oct 26 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURE...30 to 35 degrees

* IMPACTS...Areas of frost, especially inland from Lake Erie, 
  may cause damage to sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected during the
growing season. Those with agricultural interests are advised to
harvest or protect tender vegetation. Potted plants outdoors
should be covered or brought inside.

&&

$$
101 
WWUS71 KCLE 261305
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
905 AM EDT Thu Oct 26 2017

OHZ003-006-008-017>019-027>031-036>038-047-261415-
/O.EXP.KCLE.FZ.W.0003.000000T0000Z-171026T1300Z/
Lucas-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-
Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Fremont, Findlay, 
Tiffin, Norwalk, Upper Sandusky, Bucyrus, Mansfield, Ashland, 
Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon
905 AM EDT Thu Oct 26 2017

...FREEZE WARNING HAS EXPIRED...

Temperatures will continue to warm up through the morning and
therefore the freeze warning has been allowed to expire.

$$

OHZ007-009-010-020-021-032-261415-
/O.EXP.KCLE.FR.Y.0005.000000T0000Z-171026T1300Z/
Ottawa-Erie-Lorain-Medina-Summit-Stark-
Including the cities of Port Clinton, Sandusky, Lorain, Medina, 
Akron, and Canton
905 AM EDT Thu Oct 26 2017

...FROST ADVISORY HAS EXPIRED...

Temperatures will continue to warm up through the morning and
therefore the frost advisory has been allowed to expire.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 25, 1:39 AM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Oct 25, 1:39 AM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
139 AM EDT Wed Oct 25 2017

.SYNOPSIS...
Low pressure over the Upper Great Lakes will move northeast into
Canada on Wednesday. A ridge of high pressure will build east across
the region on Thursday then to the Mid-Atlantic states on Friday.
Another low pressure system will develop over the Midwest on Friday
and pull a cold front east across the area on Saturday.

&&

.NEAR TERM /THROUGH TODAY/...
Only minor changes have been made to reflect current trends.

Area of rain continues to shrink in coverage as dry air mixes
into the area and the 7H jet lifts across Ontario. The light
rain will still move eastward but its coverage will continue to
shrink.

Expect to see more showers develop over Lake Erie
through the night but they will directed into southern Ontario.

Previous Discussion...
A nearly vertically stacked low pressure system is located over
eastern upper Michigan with surface pressure of 986mb and a
deep trough aloft extending to the Gulf Coast. The upper level
trough will gradually shift eastward overnight before the closed
low opens and lifts northeast into Canada on Wednesday.
Diurnally enhanced scattered showers continue across the eastern
half of the area this afternoon but will dissipate quickly as
we head towards sunset. Eastern areas will even experience some
clearing this evening before wrap around moisture and clouds
fill back in overnight.

An area of rain can be seen on upstream radars across western
Michigan towards Chicago. This area of rain will pivot eastward and
brush northwest Ohio this evening before the better support shifts
across Lake Erie and points north. Farther east will hold onto a low
20-30 pop for central and eastern areas. Conditions will remain
breezy into this evening with southwest winds gusting to 30-35 mph.
Cooler air will continue to advect in from the southwest around the
lakes with lows falling into the lower 40s.

Strong upper level jet dives down the west side of the trough
on Wednesday, with another closed upper low developing over the
eastern Great Lakes Wednesday night. A few showers will be possible
again on Wednesday, mainly in the east. Cloudy conditions will
keep temperatures cool with highs in the upper 40s. If clouds
break up soon enough in NW Ohio then 50 is not out of the
question. Clouds will attempt to scatter out of western areas
on Wednesday night. Light winds and clearing skies will allow
temperatures to drop quickly and included some frost in the
forecast. In the east, a few showers may sink south off of Lake
Erie. Clouds will hold for most of the night and keep
temperatures in the mid 30s to near 40 along the lakeshore.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A relatively weak initial ridge builds east across the forecast area
from west to east during the early part of the forecast period. Some
amplification of the ridge will take place as a nearly cutoff low
pressure system aloft dives deep into the middle Mississippi Valley
region by Saturday morning.  This upper level low pressure system
will begin to meander its way slowly northeast toward the central
Great Lakes.

As the upper level low pressure system dives south, low pressure
will move northeast out of Missouri into the Great Lakes Region by
Friday afternoon. A trailing cold front will sweep across the
forecast area late Friday into Friday night. Moisture associated
with the cold front will originate from the Gulf of Mexico as the
flow from the Gulf begins to open up.  QPF amounts just under a half
an inch is expected with the frontal passage Friday night into
Saturday.

Pre cold frontal warm air advection will take place Friday and help
boost temperatures back into the 60s for highs most areas. Then,
cold air advection will take place in the wake of the cold front
late Friday night into Saturday.  Due to the slow movement of the
upper level and surface features, the strong cold air advection will
be slow to arrive behind the front.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The next upper trough and reinforcing push of colder air at the
surface will be spreading across the area Sat night into Sun then
should try and moderate a little Mon before the next reinforcing
cold front arrives Tue. The widespread shra with the cold front
should still be working cross the east half of the cwa Sat night
into Sun morning then the models differ on how much of a dry slot
will be present before wrap moisture with the upper lows fills back
in for more sct shra late Sun into Mon, aided by favorable lake
effect conditions. Moisture from the next upper impulse and cold
front appears to arrive Tue for another threat for shra.

Temps will stay below normal and may get marginally cold enough for
some snow to mix into the shra Sun night.

&&

.AVIATION /06Z Wednesday THROUGH Sunday/...
Area of MVFR ceilings slowly advancing and pivoting east with
the trough. A few showers accompany it with limited additional
impact on the terminals. Heaviest and most persistent rain will
be out over the lake. Overall trend from west to east beginning
late this morning through evening will be for improving
ceilings. Lake effect will be lingering offshore of ERI through
the evening. South-southwest winds still have occasional gusts
of 20 to 25 knots. This will diminish and a shift to the west-
southwest is expected later today.

OUTLOOK...Areas of Non-VFR in rain showers Wednesday night
across northeast OH/northwest PA. Non-VFR develops Saturday and
lingers across eastern terminals through Sunday.

&&

.MARINE...
Looks like winds will increase again tonight on the lake and cause
water levels to drop below the critical mark starting around 7 PM
EDT and lasting until around 5 AM EDT.  GLERL water level model
indicates the water level will drop well below the critical mark.
So, will hoist another low water advisory again for much of the
night.

Winds will be shifting around to the southwest and this will cause
waves on the lake to increase tonight.  This will keep small craft
advisory conditions going through the night.  Winds will then begin
to diminish late tonight into Wednesday to light and variable by
Wednesday night.  Winds will be fairly light and variable through
Thursday and then increase again out of the south by Friday ahead of
a cold front.  Cold front sweeps through the lake Saturday allowing
winds to gradually diminish out of the west.  As surface low
pressure lifts slowly north into the Great Lakes Saturday and
Sunday, winds will increase to 15 to 25 knots out of the west.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Low Water Advisory until 5 AM EDT early this morning for
     LEZ142-143-162-163.
     Small Craft Advisory until 11 PM EDT this evening for
     LEZ142>149.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/Mullen
SHORT TERM...Lombardy
LONG TERM...Adams
AVIATION...Oudeman
MARINE...Lombardy
Hazardous weather outlook, Oct 24, 3:55 PM EDT, 12 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
355 PM EDT Tue Oct 24 2017

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-252000-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
355 PM EDT Tue Oct 24 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-144>149-164>169-252000-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
355 PM EDT Tue Oct 24 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-252000-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
355 PM EDT Tue Oct 24 2017

...LOW WATER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 4:10 AM EDTFrost AdvisoryCLEErie, Lorain, Medina, Ottawa, Stark, Summit29 hr

Nearby

Freeze Warnings in Ohio, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.